# SDR AUS20021151

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 230362601
- Condition: Faulty
- Location: Engine Rpm
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) NO4 ENGINE N2 PICKUP FAULTY.
